Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have migraine, heaviness in arms and chest. On imitrex. What can be done?

I am a 52 year old female in good health; 5 6 , weight 140 lb.; currently taking 10 mg simvastatin and occassionally imitrex for migraine . The question I have is this: I refer to this as the feeling and I have had it on and off for years. The veins on the back of my hands and upper arms begin to protrude and bulge and my arms feel heavy. My chest feels a bit heavy, too and I feel relief by taking some deep breaths of cool air. Elevating my hands helps with my veins. The feeling can last for about a day and I can wake up the next morning feeling fine. Thank you for taking the time.
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Neurologist 's  Response
Nov 2013
Thank you for posting your query.
You need detailed clinical examination to determine the underlying cause for your symptoms.
Dilated and engaged veins in legs are often due to varicose veins. However, it is not common in arms and forearms. We need to exclude clotting of blood in veins by a Doppler ultrasound,
A check up for hemoglobin and vitamin D levels would also be useful.
Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Mon, 22 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor